Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012, Special Issue (2012), Article ID 417234, 13 pages.
Approximation of Common Fixed Points of Nonexpansive Semigroups in Hilbert Spaces
Let be a real Hilbert space. Consider on a nonexpansive semigroup with a common fixed point, a contraction with the coefficient , and a strongly positive linear bounded self-adjoint operator with the coefficient > 0. Let /. It is proved that the sequence generated by the iterative method converges strongly to a common fixed point , where denotes the common fixed point of the nonexpansive semigroup. The point solves the variational inequality for all .
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 417234, 13 pages.
First available in Project Euclid: 3 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhang, Dan; Qin, Xiaolong; Gu, Feng. Approximation of Common Fixed Points of Nonexpansive Semigroups in Hilbert Spaces. J. Appl. Math. 2012, Special Issue (2012), Article ID 417234, 13 pages. doi:10.1155/2012/417234. https://projecteuclid.org/euclid.jam/1357180293